Advertisement

manuscripta mathematica

, Volume 22, Issue 3, pp 213–224 | Cite as

Eine Ergänzung zum Satz vom abgeschlossenen Wertebereich in lokalkonvexen Räumen

  • Boris Sagraloff
Article

Abstract

The closed range theorem in locally convex spaces is supplemented so that it can now be applied to a large class of linear partial differential operators. This new supplement is based on the two publications [2] and [3] with R. Mennicken.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    HÖRMANDER, L.: Linear partial differential operators. Grundlehren der math. Wiss. 116, Springer Verlag, Berlin 1976.Google Scholar
  2. 2.
    MENNICKEN, R., B. SAGRALOFF: Störungstheoretische Untersuchungen über Semi-Fredholmpaare und-operatoren in lokalkonvexen Vektorräumen I. J. reine angew. Math. 280, 1–36 (1976).Google Scholar
  3. 3.
    MENNICKEN, R., B. SAGRALOFF: Eine Verallgemeinerung des Satzes vom abgeschlossenen Wertebereich in lokalkonvexen Räumen. manuscripta math. 18, 109–146 (1976).Google Scholar
  4. 4.
    SCHAEFER, H.H.: Topological vector spaces. Graduate texts in mathematics 3, Springer Verlag, Berlin 1971.Google Scholar
  5. 5.
    TREVES, F.: Locally convex spaces and linear partial differential equations. Grundlehren der math. Wiss. 146, Springer Verlag, Berlin 1967.Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Boris Sagraloff
    • 1
  1. 1.Fachbereich Mathematik der Universität RegensburgRegensburg

Personalised recommendations